# SDR 98ZZZX732

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1824T
- Make and model: Cndair CL6002A12
- Aircraft serial: 3029
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303019
- Condition: Cracked
- Location: Lt Outer Pane
- Part time: 3,071 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL 390 THREE HOURS INTO THE FLIGHT, THE LEFT OUTER WINDSCREEN CRACKED.  THE CREW DECIDED TO DESCEND TO FL 310.  APPROXIMATELY 30 MINUTES LATER, THE LT PANE CRACKED A SECOND TIME.  THE CREW ELECTED TO DESCEND TO 10,000 FEET.  AS A PRECAUTIONARY MEASURE, AN EMERGENCY WAS DECLARED WITH THE TOWER.  THE ACFT CONTINUED TO DALLAS AT REDUCED SPEED.  LANDED AT KDAL AT 0018Z (0122-98) WITHOUT INCIDENT.  UPON EXAMINATION AT DALLAS, THE OUTER PANE OF THE WINDSCREEN WAS MISSING APPROXIMATELY 25 PERCENT OF THE OUTER PLY SURFACE AREA.  TC:  1,718.
